Doctor insights on:
Hdhrbfbfbdhdjdbdbbdjdbd Gingrich Inc vying did
Comm's Check: Do not understand you.Get a more detailed answer ›
My bf's obsessed w posting on political msgboards&checking current events/social media sites.Interferes w work,our relationship,etc.Is this addiction?
Dry cough: Warm tea with lemon and honey. Salt water gargling. cool mist vaporizer in the room/humidifier/ or simply a pan of water which will evaporate into the air for humidity. If it persists, please see a physician to make sure it isn't something more serious. If smoking, please consider quitting. ...Read more
Estoy experimentando sensación de desmayo (empeora con: permanencia prolongada) and irritabilidad. Aumento en el libido inexplicable y es constante.
No translation: I am sorry but this was not translated into English. Please resubmit. Thanks. ...Read more
Hace 2 dias me empezo a olvidar algunas palabras. Me cuesta encontrar alguna palabra sencilla, y me cuesta recordar las canciones que canto siempre?
Neurologo: Has tenido algún golpe/trauma a la cabeza? Estas tomando algún medicamento nuevo? Te recomiendo que vayas a ver un neurólogo para que te hagan un examen neurológico completo y posiblemente tomografía del cerebro. ...Read more
Libido Too Low: This common problem is usually related to fatigue, depression, or stress for someone your age. The mental health component of erections and sexual desire is very powerful. You may have to come to terms with what else is doing on in your life; you very well may have to do a blood test for thyroid levels. But, this does not have to be a permanent problem. ...Read more
Biohair: Healthtap Doctors are asked not to endorse specific brands or product lines. ...Read more
Many factors:1, 2 &3: 1) have you done your best to improve the conditions for which you seek treatment using proper diet, exercise, and hygiene or maintenance? 2) are you educated about realistic expectations? 3) have you sought consultations with respected, experience, qualified and board certified plastic surgeons? 4) have you been made aware or educated about risks, alternatives, and benefits? I wish you the best! ...Read moreSee 1 more doctor answer
Oui: Oui - lavez-vous toujours les premiers ! ...Read more
Im 26 years old .my eyes tears when I put makeup,face cream,in strong light,cold rooms.what to do?!
Dry eyes!: It sounds like your eyes are dry! Putting make up on exacerbates this causing them to tear. The fumes from makeup, face cream, and the cold air make them dry and become sensitive, then they tear. You can try oral Omega - 3s (I have success with EVOA dry eye formula), and use artificial tears such as systane balance. ...Read more
Bonjour j'ai besoin de savoir ce il me peu conseiller un medicament car j'ai de petit perdre brun apres le regle , me suivant ca va dure plus ?
Unlikely to help: One can best attain their maximum height by maintaining proper nutrition, getting adequate sleep and staying healthy. Supplements would only help if you had a dietary deficiency. Although there are several advertised these supplements are not required to show effectiveness or even contain what they say. ...Read more
See below: I just read through their website as i had never heard of it. I looked at the ingredients & I am not familiar with some of them. I can't tell you if works or not, but I am doubtful that it would be fully able to deliver on the long list of benefits which are advertised. ...Read more
Last nght,I worked outside for 10 minutes.The temp.was 18-20 deg. F.It was very windy.I didn't wear a hat.Can this harm my head,brains,nerves,arteries?
No: could have hurt your ears , lips, but your head, brains are protected. Hope this helps! Dr Z ...Read more
60 Yrs.f.taking rabiprazole,aspirin, rosuvastatin, amlodipine,olmesartan.hd stroke 2 yrs bck.no physicl disabilty.nw tasts bittr some foods.reasn?
Yes: One would hope for a more-than-cyber experience of life -- allowing real-time relationships with actual people, with all their challenges and rewards. Playing video games all day leaves no room for this, or for interests outside of video games. One's awareness would be extremely narrow. Also, unless you land a job as a tester of video games, it's hard to imagine earning a living that way. ...Read more
Who knows?: There is no research supporting or refuting this product's effectiveness. There are testimonials on the web site, but but it's hard to know about their credibility. It is an expensive product. I suggest asking your own dermatologist about this, and seeing what s/he would recommend. ...Read moreSee 1 more doctor answer